EconPapers    
Economics at your fingertips  
 

Majorized correspondences and equilibrium existence in discontinuous games

Pavlo Prokopovych

Economic Theory, 2016, vol. 61, issue 3, 541-552

Abstract: Abstract This paper is aimed at widening the scope of applications of majorized correspondences. A new class of majorized correspondences—domain $${\mathcal {U}}$$ U -majorized correspondences—is introduced. For them, a maximal element existence theorem is established. Then, sufficient conditions for the existence of an equilibrium in qualitative games are provided. They are used to show the existence of a pure strategy Nash equilibrium in compact quasiconcave games that are either correspondence secure or correspondence transfer continuous.

Keywords: Majorized correspondence; Qualitative game; Better-reply secure game; Correspondence secure game; Transfer continuous game (search for similar items in EconPapers)
JEL-codes: C65 C72 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00199-015-0874-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: Majorized correspondences and equilibrium existence in discontinuous games (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:joecth:v:61:y:2016:i:3:d:10.1007_s00199-015-0874-y

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Series data maintained by Sonal Shukla ().

 
Page updated 2017-08-11
Handle: RePEc:spr:joecth:v:61:y:2016:i:3:d:10.1007_s00199-015-0874-y